# SDR 2000ZZZX820

- Difficulty date: February 16, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N507AL
- Make and model: Bell 407
- Aircraft serial: 53103
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fuseable Plug
- Part number: 8226003
- Condition: Failed
- Location: Float
- Part time: 47 hours
- Component: 407706008101
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS IN THE HANGAR AND ALL OF THE AIR LEAKED FROM THE FLOAT BOTTLE.  THE FUSELAGE PLUG FAILED, DISCHARGED FLOAT BOTTLE.
